# SDR SWAA2025042307623

- Difficulty date: March 19, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 29,606 hours, 14,687 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 242NF HAS DELAMINATION. <[01] OK TO INSTALL; [02] R & R CABIN FLOORBOARD 242NF IN REFERENCE TO AMM 53-21-00.; [03] INSP C/W; R & R CABIN FLOORBOARD 242NF IN REFERENCE TO AMM 53-21-00.
